# SDR ASOA2014011509759

- Difficulty date: December 30, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,399 hours, 25,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED INSIDE PAX DOOR ACCESS PANEL 832BR, UPPER FLANGE.  REMOVED INTERCOSTAL IAW SRM 51-40-11 AND 51-42-06.   INSTALLED  INTERCOSTAL IAW SRM 51-40-11 & 51-42-06.
